MathSciNet Relay Station
MathSciNet bibliographic data
MR2303944 60K37 (60J80 82D30)
Comets, Francis; Popov, Serguei On multidimensional branching random walks in random environment. Ann. Probab. 35 (2007), no. 1, 68–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement